# SDR AALA202508250635

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 33,538 hours, 13,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RED SHRINK TUBE ON L2 SERVICE DOOR GIRT BAR MISSING. REAPPLIED RED HEAT SHRINK TUBE ON 2L DOOR GIRT BAR. PER AARD 25-66-00-4.
